MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR SHOULDER; FINNED HUMERAL BODIES WITH LOCKING SCREW

LIMACORPORATE S.P.A SMR SHOULDER; FINNED HUMERAL BODIES WITH LOCKING SCREW
Model Number 1350.15.110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Implant Pain (4561); Medical device site infection (4845)
Date of Event 10/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation.Review of manufacturing and sterilization records did not identify any pre-existing anomaly or nonconformity that may have contributed to reported issue.Complaint database review did not highlight any further similar issues on involved batches from the market.From follow-up communication with sales representative it was learned that surgeon opted for a reverse configuration because it was deemed better for the patient and the glenosphere that was implanted for reverse configuration in revision was from a different manufacturer (tornier).No further information is available regarding the nature of infection since it is not known if cultures have been performed and in case which is their outcome, nor the explanted components will be returned to manufacturer, therefore no further investigation is possible to determine root cause of this event.Based on all gathered information and considering that no deviation in manufacturing and sterilization records has been found, the manufacturer has no evidence to consider this event as product related.Pms data according to the available pms data, the revision rate of smr humeral bodies belonging to the family product codes 1350.15.Xxx due to infection is around 0.03%.Based on the analysis performed and according to the relevant pms data, no corrective actions is required for this specific case.The manufacturer will continue monitoring the market to promptly detect any further similar issue.Note: this is a combined initial-final mdr.
 
Event or Problem Description
Revision surgery performed on (b)(6) 2025 due to pain and suspected infection.Patient was experiencing pain, surgeon suspected infection.Following components were removed during surgery: - smr humeral head d.46 h.15mm (part number 1321.09.461, lot number 2200510, sterilization 2200067), - smr ecc.Adaptor taper standard (part number 1330.15.274, lot number 2013120, sterilization 2000264), - smr finned humeral body (part number 1350.15.110, lot number 2213920, sterilization 2200221) - cemented glenoid 3 pegs small (part number 1379.50.020, lot number 20at5eg, sterilization 2200049).Reverse configuration (reverse humeral body part number 1352.15.005, extension for humeral reverse body part number 1352.15.001, retentive liner part number 1361.50.815) was implanted during revision.Previous surgery date is unknown.Patient is male, date of birth (b)(6)1955.The event occurred in the united states.

Brand Name
SMR SHOULDER
Common Device Name
FINNED HUMERAL BODIES WITH LOCKING SCREW
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key23693253
Report Number3008021110-2025-00153
Device Sequence Number9152839
Product Code HSD
UDI-Device Identifier08033390002035
UDI-Public8033390002035
Combination Product (Y/N)N
PMA/510(K) Number
K101263
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1350.15.110
Device Lot Number2213920
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown